Telegraph systems on networks and port-Hamiltonians. Ⅱ. Network realizability
Authors
Abstract
Hyperbolic systems on networks often can be written as systems of first order equations on an interval, coupled by transmission conditions at the endpoints, also called port-Hamiltonians. However, general results for the latter have been difficult to interpret in the network language. The aim of this paper is to derive conditions under which a port-Hamiltonian with general linear Kirchhoff’s boundary conditions can be written as a system of \( 2\times 2 \) hyperbolic equations on a metric graph \( \Gamma \). This is achieved by interpreting the matrix of the boundary conditions as a potential map of vertex connections of \( \Gamma \) and then showing that, under the derived assumptions, that matrix can be used to determine the adjacency matrix of \( \Gamma \)
Citation
- Journal: Networks and Heterogeneous Media
- Year: 2022
- Volume: 17
- Issue: 1
- Pages: 73
- Publisher: American Institute of Mathematical Sciences (AIMS)
- DOI: 10.3934/nhm.2021024
BibTeX
@article{Banasiak_2022,
title={{Telegraph systems on networks and port-Hamiltonians. Ⅱ. Network realizability}},
volume={17},
ISSN={1556-181X},
DOI={10.3934/nhm.2021024},
number={1},
journal={Networks and Heterogeneous Media},
publisher={American Institute of Mathematical Sciences (AIMS)},
author={Banasiak, Jacek and Błoch, Adam},
year={2022},
pages={73}
}
References
- F. Ali Mehmeti, Nonlinear Waves in Networks, vol. 80 of Mathematical Research, Akademie-Verlag, Berlin, 1994.
- Banasiak, J. & Błoch, A. Telegraph systems on networks and port-Hamiltonians. I. Boundary conditions and well-posedness. Evolution Equations and Control Theory vol. 11 1331 (2022) – 10.3934/eect.2021046
- Banasiak, J. & Falkiewicz, A. Some transport and diffusion processes on networks and their graph realizability. Applied Mathematics Letters vol. 45 25–30 (2015) – 10.1016/j.aml.2015.01.006
- Banasiak, J., Falkiewicz, A. & Namayanja, P. Semigroup approach to diffusion and transport problems on networks. Semigroup Forum vol. 93 427–443 (2015) – 10.1007/s00233-015-9730-4
- Banasiak, J. & Namayanja, P. Asymptotic behaviour of flows on reducible networks. Networks & Heterogeneous Media vol. 9 197–216 (2014) – 10.3934/nhm.2014.9.197
- J. Bang-Jensen and G. Z. Gutin, Digraphs: Theory, Algorithms and Applications, Springer Science & Business Media, London, 2008.
- Bastin, G. & Coron, J.-M. Stability and Boundary Stabilization of 1-D Hyperbolic Systems. Progress in Nonlinear Differential Equations and Their Applications (Springer International Publishing, 2016). doi:10.1007/978-3-319-32062-5 – 10.1007/978-3-319-32062-5
- Bátkai, A., Kramar Fijavž, M. & Rhandi, A. Positive Operator Semigroups. Operator Theory: Advances and Applications (Springer International Publishing, 2017). doi:10.1007/978-3-319-42813-0 – 10.1007/978-3-319-42813-0
- Brualdi, R. A., Harary, F. & Miller, Z. Bigraphs versus digraphs via matrices. Journal of Graph Theory vol. 4 51–73 (1980) – 10.1002/jgt.3190040107
- Dorn, B., Kramar Fijavž, M., Nagel, R. & Radl, A. The semigroup approach to transport processes in networks. Physica D: Nonlinear Phenomena vol. 239 1416–1421 (2010) – 10.1016/j.physd.2009.06.012
- Kramar Fijavž, M., Mugnolo, D. & Nicaise, S. Linear hyperbolic systems on networks: well-posedness and qualitative properties. ESAIM: Control, Optimisation and Calculus of Variations vol. 27 7 (2021) – 10.1051/cocv/2020091
- F. R. Gantmacher, Applications of the Theory of Matrices, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959.
- R. Hemminger and L. Beineke, Line graphs and line digraphs, in Selected Topics in Graph Theory I (eds. L. Beineke and R. Wilson), Academic Press, London, 1978,271–305.
- Jacob, B., Morris, K. & Zwart, H. C 0-semigroups for hyperbolic partial differential equations on a one-dimensional spatial domain. Journal of Evolution Equations vol. 15 493–502 (2015) – 10.1007/s00028-014-0271-1
- Jacob, B. & Zwart, H. J. Linear Port-Hamiltonian Systems on Infinite-Dimensional Spaces. (Springer Basel, 2012). doi:10.1007/978-3-0348-0399-1 – 10.1007/978-3-0348-0399-1
- Klöss, B. The flow approach for waves in networks. Operators and Matrices 107–128 (2012) doi:10.7153/oam-06-08 – 10.7153/oam-06-08
- Kuchment, P. Quantum graphs: An introduction and a brief survey. Proceedings of Symposia in Pure Mathematics 291–312 (2008) doi:10.1090/pspum/077/2459876 – 10.1090/pspum/077/2459876
- Meyer, C. Matrix Analysis and Applied Linear Algebra. (2000) doi:10.1137/1.9780898719512 – 10.1137/1.9780898719512
- Mugnolo, D. Semigroup Methods for Evolution Equations on Networks. Understanding Complex Systems (Springer International Publishing, 2014). doi:10.1007/978-3-319-04621-1 – 10.1007/978-3-319-04621-1
- Nicaise, S. Control and stabilization of 2 × 2 hyperbolic systems on graphs. Mathematical Control & Related Fields vol. 7 53–72 (2017) – 10.3934/mcrf.2017004
- Zwart, H., Le Gorrec, Y., Maschke, B. & Villegas, J. Well-posedness and regularity of hyperbolic boundary control systems on a one-dimensional spatial domain. ESAIM: Control, Optimisation and Calculus of Variations vol. 16 1077–1093 (2009) – 10.1051/cocv/2009036